# SDR CKSA98740

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-3 CARGO COMPT FS 1665 BETWEEN STRINGERS 33 AND 28 THE WEB TOP SURFACE AND ALL NUT PLATES FOUND CORRODED.  REMOVED CORROSION IAW L1011 SRM 51-21-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-23-00 FIG 801.  REPAIRED FLOORBEAM UPPER CAP IAW SRM 53-23-00 FIG 802.  TREATED IAW SRM 51-21-02, PRIMED IAW L1011 MM 20-51-09.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-211, NON ROUTINE CARD NR 31582, CPCP TASK NR C53-120-04-03.
